Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Hecke algebras and cohomotopical Mackey functors
HTML articles powered by AMS MathViewer

by Norihiko Minami PDF
Trans. Amer. Math. Soc. 351 (1999), 4481-4513 Request permission

Abstract:

In this paper, we define the concept of the cohomotopical Mackey functor, which is more general than the usual cohomological Mackey functor, and show that Hecke algebra techniques are applicable to cohomotopical Mackey functors. Our theory is valid for any (possibly infinite) discrete group. Some applications to topology are also given.
References
Similar Articles
Additional Information
  • Norihiko Minami
  • Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa Alabama 35487-0350
  • Email: norihiko@gp.as.ua.edu
  • Received by editor(s): April 8, 1997
  • Published electronically: March 24, 1999

  • Dedicated: Dedicated to Professor Hirosi Toda on his 70th birthday
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 4481-4513
  • MSC (1991): Primary 55R35, 55P42, 55N91, 19A22, 18G55; Secondary 20C11, 57S17, 55R10
  • DOI: https://doi.org/10.1090/S0002-9947-99-02246-1
  • MathSciNet review: 1487626